# SDR UALA2009031000178

- Difficulty date: January 15, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 50,500 hours, 7,408 cycles
- Engine: Pwa PW4090
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 2603830004
- Condition: Frozen
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM DOOR AT 3R, CABLE IS FROZEN.   APPLIED HEAT TO DOOR & THAWED, REMOVED SLIDE BOTTLE PIN & STOWED PIN, REINSTALLED SLIDE COVER, ARM DISARM OPERATES NORMAL.  VERIFIED DOOR 3R CYL SAFETY PIN REMOVED AND GIRT RELEASE SAFETY PIN REMOVED AND STOWED IN POUCH, EPAS BATTERY ARMED, AND BUSTLE INSTALLED AND OPERATION OF MODE SELECT HANDLE NORMAL.
